MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jcp.15.2.112

Медицинская библиотека · Journal of clinical pathology · 1962

Skeletal pigmentation due to tetracycline.

HILTON H B

СтатьяПеревод пока не подготовлен

Аннотация

Two cases of pigmentation of the skeletal system due to tetracycline are reported. It is suggested that tetracycline may be stored in bone due to a tetracycline hydrochloride calcium phosphate complex after prolonged tetracycline administration, and that tetracycline may be the antibiotic of choice in certain cases of osteomyelitis. Dark pigmentation of the teeth may be due to prolonged tetracycline therapy and may be the only sign of heavy deposition into the skeletal system.

Для цитирования: HILTON H B. Skeletal pigmentation due to tetracycline.. Journal of clinical pathology. 1962. DOI: 10.1136/jcp.15.2.112.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.